# SDR SWAA2023080176658

- Difficulty date: July 8, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE AT STA 767+6 HAS CORROSION<[01] RECEIVED NEW FLOOR PANEL SPLICE. SPLICE WILL BE INSTALLED WITH TASK CARD TTG8Q00L8CXN;[02] VERIFIED NEW SPLICE PROCUREMENT AND TO BE INSTALLED ON CARD   TTG8Q00L8CXN
